# SDR SIMA20201107001

- Difficulty date: November 7, 2020
- Submitted: November 16, 2020
- Operation: Air carrier
- Aircraft: N211NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000501
- Aircraft time: 13,846 hours, 8,850 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 84-83
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION, RT FLOOR SEAT TRACK CORRODED, AS MARKED, FR 82-83.  C/A: COMPLIED WITH SRM 53-00-10/REPAIR 01P, ETD2020-170-031745, AND NCR-EJ-53-016 FOR PERMANENT REPAIR OF RT FLOOR SEAT TRACK AT FR 82-83.
